Acta Mathematica Vietnamica

Vol. 19 No. 2, 1994

Print
Ha Huy Vui,  A version at infinity of the Kuiper-Kuo theorem
pdf
3
Ngo Si Tung,  Some results on quasi-continuous modules 
pdf
13
Bui Xuan Hai and Tran Ngoc Hoi, On subgroups of the general linear group over a commutative von Neumann regular ring 
pdf
19
Weimin Xue, On a generalization of excellent  extensions
pdf
31
Vu Duc Thi,  Estimates of the sizes of relations in relational datamodel 
pdf
39
Dang Dinh Ang and Le Ky Vy,   More on applications and extensions ofP-coercive variational inequalities 
pdf
51
Ha Huy Bang,  A remark on the Bernstein-Nikolskii inequality
pdf
71
Hoang Dinh Dung, On convergence for some differential operators of distributions 
pdf
79
Hoang Quoc Toan,  Espace à poids Hsa(G) et problème aux limites elliptique 
pdf
85
Can Van Tuat, On the exponential dichtomy of the solutions of countable systems of linear differential equations 
pdf
97
Tran Duc Van, Nguyen Hoang and Nguyen Duy Thai Son, On the explicit representation of global solutions of the Cauchy problem  for Hamilton-Jacobi equations 
pdf
111
Tran Duc Van and Nguyen Dac Liem,   Existence of global  minimax solutions of the Cauchy problem for systems of first-order nonlinear partial differential equations 
pdf
121
M. Volle,  On the subdifferential of an upper envelope of convex functions 
pdf
137
Ung Ngoc Quang,  On the existence of Bayesian estimates in  nonlinear statistical models with compact parameter space 
pdf
149
You are here: Home Volume 11 - 20